# SDR UPS08851930

- Difficulty date: February 22, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 80,477 hours, 26,441 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 3657502U509
- Part serial: TAG00929050
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 STOP HOLES WORN IN CO-PILOTS LOWER SEAT TRACKS.  REMOVED AND REPLACED SEAT TRACKS IAW EO DC8-5340-18315-B, SRM 51-1-8, 51-1-20D.
